# SDR UALA2010122704712

- Difficulty date: December 24, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,321 hours, 10,613 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: 4058650950
- Part serial: 12
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FWD EQUIPMENT SUPPLY FAN NR 1 EICAS MESSAGE DISPLAY IN AUTO MODE.  ALL OTHER EQUIPMENT COOLING INDICATIONS NORMAL.  REPLACED FAN CONTROL CARD M861 IAW FIM, NO HELP.  REPLACED SUPPLY FAN AND NO HELP. FAN DOES NOT OPERATE. EQUIPMENT COOLING MONITOR CHECK FAULTS, F MULTI-PURPOSE CONTROL DISPLAY UNIT LT. SWAPPED FMCDU'S, CHECKS NORMAL.
